# SDR 2006FA0000436

- Difficulty date: April 5, 2006
- Submitted: May 5, 2006
- Operation: General aviation
- Aircraft: N700FH
- Make and model: Amd FALCON10
- Aircraft serial: 158
- Engine: Garrtt TFE731*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4005303
- Part serial: AH49542A
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC PUMP FAILED ON TAKEOFF ROLL.  REMOVED PUMP AND INSPECTED BUT FOUND NO OBVIOUS PHYSICAL DEFECTS.  REMOVED HYDRAULIC SYSTEM FILTER AND INSPECTED FOR DEBRIS, NONE NOTED.  INSTALLED SERVICEABLE HYDRAULIC PUMP IN NR 1 POSITION, ALL SYSTEMS FUNCTION NORMALLY.  (K)
